A necessary and sufficient condition for the generalized regular relation to be transitive
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 469-481
Young Chan Lee
Hannam University
Abstract : In this paper we define the generalized regular relations with respect to homomorphisms and find some properties of those in transformation groups. And we also investigate the equivalent conditions for the generalized regular relations to be transitive.
Keywords : generalized regular relations, transformation group
MSC numbers : Primary 54H15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd